MAUDE Adverse Event Report: ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS CORPORATION ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (damaged cap and case) issue.The reporter alleged the battery compartment cap will not attach, and there is a crack in the battery compartment.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.
 
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2018 with the following findings: during investigation, the battery compartment was cracked from the threads to the case seal left of the grip pad.The battery cap threads were damaged and difficult to remove from the test pump.Unrelated to the original complaint, moisture was observed in the battery compartment with a leak.The pump was opened to find no moisture.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS CORPORATION
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7297702
Report Number2531779-2018-04216
Device Sequence Number19411737
Product Code OYC
UDI-Device Identifier10840406100334
UDI-Public10840406100334
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup
Report Date (Section B) 02/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Was the Report Sent to FDA? Yes
Device Age22 MO
Initial Date Received by Manufacturer 02/14/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date02/26/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age12 YR